Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Dec 6, 2021, 12:03 PM CST for Lee County, Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2021, 12:03 PM CST (18:03 UTC)
- Expired
- Dec 6, 2021, 1:00 PM CST
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Hail
- 0.00 in
- Wind
- 40
County Lee County, AL
The radar
The Maxwell AFB radar (KMXX), 27 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176
WWUS84 KBMX 061803
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
1203 PM CST Mon Dec 6 2021
ALZ038-045-047-048-061900-
Lee AL-Macon AL-Russell AL-Chambers AL-
1203 PM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Lee, northern Macon,
southern Chambers and northwestern Russell Counties through 100 PM
CST...
At 1203 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Camp Hill to near Milstead. Movement was east
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Franklin, Waverly, Beulah,
Beans Mill, Lake Tuskegee, Auburn University, Tuskegee National
Forest, Beauregard, Bleecker, Oak Bowery, Society Hill, Griffen Mill,
Liberty City, Loachapoka, Uphapee Creek and Chewacla State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3234 8527 3245 8594 3245 8588 3248 8585
3249 8589 3249 8580 3258 8580 3258 8572
3260 8570 3270 8570 3273 8559 3281 8559
3276 8514 3274 8511 3269 8512 3266 8509
3265 8511 3263 8508
TIME...MOT...LOC 1803Z 283DEG 33KT 3279 8568 3248 8590
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 6, 8:43 AM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Dec 6, 8:43 AM CST, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 843 AM CST Mon Dec 6 2021 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 0839 AM CST Mon Dec 06 2021/ Through This Afternoon. A cold front is quickly tracking southeast through the Tennessee Valley with the leading edge entering northwest Alabama. A band of heavier showers and a few thunderstorms are located right along the front, but ahead of the front there is stronger thunderstorm activity which will move through the western portions of the forecast area and near Tuscaloosa over the next couple of hours. This activity is moving into an environment characterized by weak instability with some boundary layer stability noted on the 12Z BMX RAOB. Strong wind shear is driving convective wind gusts of 30 to 40 mph. Although most of the observed wind gusts in Mississippi have remained sub-severe, there will continue to be isolated potential for a couple severe wind gusts up to 60 mph through the morning hours driven mostly by the robust dynamics aloft with 52kts of effective bulk shear measured on the 12Z BMX RAOB. The low tornado potential continues to wane over time as surface winds veer and flow becomes unidirectional. The cold front and associated thunderstorms will reach the Birmingham metro before noon with a quick passage thereafter. Some destabilization may occur ahead of the line due to surface heating as we get into the late morning to early afternoon as the activity tracks towards the I-85 corridor and south. However, this area is further removed from upper-level support and wind shear is not quite as robust, but a few 40 mph wind gusts will be possible before the rain begins exiting southeastern portions of the forecast area late this afternoon. Cold air quickly moves in behind the front and areas across the north will be in the upper 40s by sunset. 86 Previous short-term discussion: /Updated at 416 AM CST Mon Dec 06 2021/ Today through Tuesday. This morning we have less fog to deal with since our surface pressure gradients have increased ahead of the next front, so our winds have been up tonight more than normal. We could still have some patchy fog in the SE counties (along and SE of I85) where winds are the lightest tonight. This AM a surface front is situated from the Great Lakes SWWD into W KY and then into AR. In the upper levels, our main upper low and trough is centered over C Canada into MN. It will swing EWD across the Great Lakes toward Quebec through tonight. This will help to usher the surface front across AL today into this evening. Showers and thunderstorms have developed along and ahead of the front from the OH Valley into KY/AR/OK and TX as well as LA/MS/TN. Across the NW 1/3 of AL this AM we only have some light rain showers as of yet. This robust front will move through quickly today generally through the I-59 corridor toward noontime and over the I- 85 corridor by around 3 PM. There will be some shear, maybe just enough instability and forcing with the front along with lower to mid 60s dew points for a few 40-60mph wind gusts with any stronger cells. Although we should be removed from the best energy, we will keep an eye out for a rogue spin up as well in the NW counties this morning. As we head into the afternoon when the system moves into the SE half of the CWA, it should weaken further becoming more removed from the best energy. Low level shear decreases significantly as well. Plan on keeping the marginal severe wording in for the NW half through noon as is. Behind the front, we will see an influx of drier and cooler air with any precip coming to an end quickly. Not expecting any crossover precip as the moisture should be out before the air is cool enough. Precip should exit the SE counties by midnight. We will have a break in precip across C AL during that time. On Tuesday morning, a weak upper shortwave moves NE out of S TX across the Gulf Coast. This will bring back a few light showers in the S counties Tuesday morning and spreading a little further NWD for Tuesday afternoon. 08 .LONG TERM... /Updated at 416 AM CST Mon Dec 06 2021/ Wednesday and Thursday. A broad upper-level trough will swing through the eastern CONUS Wednesday morning, and the right entrance region of the associated jet streak will align to our north. This will foster continuation of banded rain shower activity along a quasi-stationary frontal boundary positioned somewhere between the I-20 & I-10 corridors, generally along and north of a weak, quickly propagating surface low. Rainfall will be lesser in coverage with northward extent as parcels ascend over the frontal surface and are challenged by dry air in the 850-700 mb layer. Nonetheless, I keep highest PoPs along and south of I-85 through Wednesday evening, but amounts will be light no matter what. A subsequent period of dry weather is expected Wednesday night into Thursday morning as the surface front is nudged southward by a surface high to our north. However, the front is forecast to retreat back to the north as a warm front by Thursday afternoon as a transient upper-level disturbance moves east toward the mid Mississippi River Valley. A broad corridor of low-level, warm/moist advection is progged to stretch from the Gulf Coast into the Great Lakes as flow aloft becomes more westerly. As the surface warm front surges north into the Tennessee Valley Thursday afternoon, noticeable increases in dewpoints are expected to persist into Thursday night with southerly winds (there will be little to no diurnal decline in temperatures Thursday night as a result). I've maintained chance PoPs Thursday afternoon trough Friday morning in association with warm air advection/increasing PWs. I've also kept slight chance thunderstorm mentioning as MUCAPE ~500 J/kg overspreads the Deep South (unstable parcels ~850 mb). Friday. By Friday morning, a more substantial upper-level trough is forecast to move across the Intermountain West. Lee cyclogenesis is now progged to occur across the High/Central Plains, and the northward expansion of a warm sector is expected downstream across the Southeast. Warm, moist air is now expected to spread well into the Ohio Valley as the deepening surface low quickly advances northeast toward the Great Lakes. Thus, Friday will be quite warm, warmer than Thursday, and I wouldn't be surprised to see highs approaching 80 degrees in some places (well above normal). I continue to expect isolated/scattered showers and thunderstorms Friday, especially farther north, as thermodynamic parameters increase in response to dewpoints now in the mid to upper 60s. Saturday and Sunday. Tonight's medium-range guidance has continued to shift, and in a favorable way. All global models, with the exception of the UKMET, now depict a positively tilted upper-level trough nearly paralleling a trailing surface cold front entering our region on Saturday morning. The surface low, which had previously been progged to deepen near the Tennessee Valley in some model runs, is now well to our north and entering southern Quebec Saturday afternoon. This has led to a much more unidirectional vertical wind profile atop the antecedent warm sector, and not too dissimilar from the system we're dealing with today. It's for these reasons the HWO will not include severe weather mentioning at this time. This sort of evolution has favored systems impacting the eastern CONUS over the past several weeks. However, thunderstorms still appear likely, and we're not completely out of the woods yet. We'll continue to monitor trends from here. Forecast-wise, Sunday will be much cooler and drier after FROPA as a Canadian high pressure system takes over the eastern CONUS once again. 40/Sizemore && .AVIATION... 12Z TAF Discussion. Areas of fog S/E of TOI may briefly reach them this AM. Have a tempo group to account for this. Otherwise, winds are higher overall due to increase surface pressure gradients ahead of approaching front to the NW of AL. MVFR-IFR cigs are expected for most this morning in advance of it except LIFR at TOI closer to the fog in SE AL. TSRA will move through from NW-SE ahead of the front. Gusty winds may occur at times with NW winds post front. Conditions become VFR for all by 23z but MGM/TOI as they will still be closer to the exiting front. MGM should go VFR by 6z. TOI may stay MVFR through the end of the forecast. Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until further notice. 08 && .FIRE WEATHER... Widespread rain chances are expected today along with a few thunderstorms. This is due to a stout cold front which is forecast to sweep through the area from the northwest. The frontal system will advance southeast throughout the day, and drier, cooler air is expected to fill in via breezy northwesterly winds. Today's elevated RH values will decline to the 40-60% range for tomorrow afternoon as winds become more northeasterly. However, rain chances will remain in place in areas south of I-20 tomorrow, before further increasing on Wednesday. Unsettled weather is expected later this week with warm, moist air spreading northward from the Gulf. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 29 52 38 56 / 100 0 10 40 30 Anniston 67 34 54 43 58 / 100 10 20 40 30 Birmingham 66 35 52 43 58 / 100 0 20 40 20 Tuscaloosa 67 36 52 43 60 / 100 10 20 40 20 Calera 66 37 52 44 59 / 90 10 20 40 30 Auburn 69 41 53 46 60 / 90 50 40 50 60 Montgomery 74 43 55 47 63 / 90 50 40 50 50 Troy 75 45 57 50 63 / 90 60 40 50 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Dense Fog Advisory until 9 AM CST this morning for the following counties: Barbour...Bullock...Lee...Macon...Pike...Russell. &&
Hazardous weather outlook, Dec 6, 9:56 AM CST, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 956 AM CST Mon Dec 6 2021 ALZ011>015-017>050-071900- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 956 AM CST Mon Dec 6 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A storm system will bring showers and thunderstorms to Central Alabama today. There will be a risk of damaging winds and a brief tornado through around 1 PM. The risk area includes locations south and east of a line from Pickens to Blount counties, and north and west of a line from Cleburne to Chilton to Dallas counties. The storms should weaken as the afternoon progresses. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today.
In the hours before
Special weather statement, Dec 6, 10:51 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1051 AM CST Mon Dec 6 2021
ALZ030>032-061730-
Greene AL-Hale AL-Sumter AL-
1051 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Greene, northern Hale
and northern Sumter Counties through 1130 AM CST...
At 1050 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Knoxville to near West Greene to near
Emelle. Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livingston, Eutaw, York, Moundville, Forkland, Akron, Boligee, Union,
Gainesville, Epes, Emelle, Walden Quarters, West Greene, The
University Of West Alabama, Thornhill, Wedgeworth, Tishabee, New West
Greene, Boyd and Mantua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3284 8836 3311 8784 3302 8783 3301 8750
3296 8742 3289 8742 3268 8773 3247 8824
3263 8839
TIME...MOT...LOC 1650Z 312DEG 22KT 3307 8779 3291 8802 3276 8838
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
56Special weather statement, Dec 6, 10:53 AM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1053 AM CST Mon Dec 6 2021
ALZ036-037-041-043-061745-
Tallapoosa AL-Autauga AL-Coosa AL-Elmore AL-
1053 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of northern Autauga,
Elmore, northern Tallapoosa and Coosa Counties through 1145 AM CST...
At 1053 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Unity to Verbena to near Billingsley. Movement
was east at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexander City, Millbrook, Wetumpka, Dadeville, Rockford, Kellyton,
Equality, Weogufka, Elmore, Deatsville, Eclectic, Jacksons' Gap, New
Site, Billingsley, Goldville, Martin Dam, Dollar, Bradford, Santuck
and Titus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3265 8586 3252 8623 3264 8688 3266 8684
3266 8672 3271 8671 3271 8641 3275 8641
3275 8638 3282 8646 3286 8645 3293 8651
3296 8652 3306 8644 3299 8600 3309 8599
3310 8597 3311 8559
TIME...MOT...LOC 1653Z 279DEG 46KT 3302 8634 3276 8654 3267 8675
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
32/DavisSpecial weather statement, Dec 6, 11:24 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1124 AM CST Mon Dec 6 2021
ALZ021-028-029-037-038-061830-
Tallapoosa AL-Clay AL-Randolph AL-Cleburne AL-Chambers AL-
1124 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Randolph, northern
Tallapoosa, Chambers, southeastern Cleburne and southeastern Clay
Counties through 1230 PM CST...
At 1123 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fosters Cross Roads to 7 miles south of
Lineville to Alexander City. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexander City, Valley, Lanett, Roanoke, Lineville, Wedowee, Stroud,
Lake Wedowee, Lafayette, La Fayette, Jacksons' Gap, New Site, Wadley,
Woodland, Lakeview, Goldville, Trammel Crossroads, Corinth, Buffalo
and Hillabee Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3281 8517 3291 8600 3322 8579 3354 8561
3349 8531 3286 8519 3285 8515
TIME...MOT...LOC 1723Z 289DEG 38KT 3350 8557 3321 8573 3295 8594
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
32/DavisSpecial weather statement, Dec 6, 11:36 AM CST, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1136 AM CST Mon Dec 6 2021
ALZ037-043-061800-
Tallapoosa AL-Elmore AL-
1136 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of southeastern Elmore
and central Tallapoosa Counties through NOON CST...
At 1136 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Wind Creek State Park to near Santuck to near
Bob Woodruff Lake. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wetumpka, Tallassee, Dadeville, Camp Hill, Coosada, Eclectic,
Jacksons' Gap, Waverly, Martin Dam, Santuck, Reeves Airport, Southern
Lake Martin, Dexter, Eastern Lake Martin, Liberty City, Western Lake
Martin, Tallapoosa City, Northern Lake Martin, Blue Ridge and
Kowaliga Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3270 8570 3260 8570 3258 8572 3258 8580
3249 8580 3249 8589 3248 8585 3245 8588
3244 8595 3249 8624 3250 8625 3250 8633
3261 8619 3275 8607 3276 8601 3282 8601
3288 8596 3284 8559 3273 8559
TIME...MOT...LOC 1736Z 280DEG 37KT 3285 8593 3259 8612 3252 8626
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
32/DavisSpecial weather statement, Dec 6, 11:37 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1137 AM CST Mon Dec 6 2021
ALZ031>033-061815-
Greene AL-Hale AL-Perry AL-
1137 AM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Perry, southern
Greene and Hale Counties through 1215 PM CST...
At 1136 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Mertz to near Epes. Movement was southeast
at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Greensboro, Uniontown, Forkland, Newbern, Vaiden, Walden
Quarters, Thornhill, Arcola, Heiberger, Wedgeworth, Tishabee,
Greensboro Municipal Airport, Duffys Bend, Sawyerville, Radford,
Gallion, Folsom, Birdine and Harper Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3293 8742 3288 8742 3283 8732 3281 8702
3266 8703 3249 8711 3248 8742 3241 8742
3239 8752 3248 8752 3248 8772 3252 8773
3252 8779 3260 8790 3261 8784 3262 8786
3259 8806 3269 8804 3269 8811
TIME...MOT...LOC 1736Z 311DEG 24KT 3292 8734 3266 8810
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
56Special weather statement, Dec 6, 12:03 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1203 PM CST Mon Dec 6 2021
ALZ038-045-047-048-061900-
Lee AL-Macon AL-Russell AL-Chambers AL-
1203 PM CST Mon Dec 6 2021
...Strong thunderstorms will impact portions of Lee, northern Macon,
southern Chambers and northwestern Russell Counties through 100 PM
CST...
At 1203 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Camp Hill to near Milstead. Movement was east
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Franklin, Waverly, Beulah,
Beans Mill, Lake Tuskegee, Auburn University, Tuskegee National
Forest, Beauregard, Bleecker, Oak Bowery, Society Hill, Griffen Mill,
Liberty City, Loachapoka, Uphapee Creek and Chewacla State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3234 8527 3245 8594 3245 8588 3248 8585
3249 8589 3249 8580 3258 8580 3258 8572
3260 8570 3270 8570 3273 8559 3281 8559
3276 8514 3274 8511 3269 8512 3266 8509
3265 8511 3263 8508
TIME...MOT...LOC 1803Z 283DEG 33KT 3279 8568 3248 8590
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 5:22 AM CST | Dense Fog Advisory | BMX | Barbour, Bullock, Lee, Macon, Pike, Russell | 4 hr |
| Dec 6, 7:55 AM CST | Special Weather Statement | BMX | Fayette, Lamar, Pickens | 50 min |
| Dec 6, 8:36 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 54 min |
| Dec 6, 9:09 AM CST | Severe Thunderstorm Warning | BMX | Walker | 21 min |
| Dec 6, 9:17 AM CST | Special Weather Statement | BMX | Jefferson | 43 min |
| Dec 6, 9:33 AM CST | Special Weather Statement | BMX | Bibb, Shelby | 42 min |
| Dec 6, 9:51 AM CST | Special Weather Statement | BMX | Marshall | 24 min |
| Dec 6, 10:02 AM CST | Special Weather Statement | BMX | St. Clair | 43 min |
| Dec 6, 10:15 AM CST | Special Weather Statement | BMX | Chilton, Shelby, Talladega | 45 min |
| Dec 6, 10:42 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 39 min |
| Dec 6, 10:51 AM CST | Special Weather Statement | BMX | Greene, Hale, Sumter | 39 min |
| Dec 6, 10:53 AM CST | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 52 min |
| Dec 6, 11:24 AM CST | Special Weather Statement | BMX | Chambers, Randolph | 66 min |
| Dec 6, 11:36 AM CST | Special Weather Statement | BMX | Elmore | 24 min |
| Dec 6, 11:37 AM CST | Special Weather Statement | BMX | Hale, Perry | 38 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.